MathSciNet Relay Station
MathSciNet bibliographic data
MR350259 41A10
Ford, Wayne T.; Roulier, John A. On interpolation and approximation by polynomials with monotone derivatives. J. Approximation Theory 10 (1974), 123–130.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement